# SDR DALA2023062805184

- Difficulty date: June 27, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 53,296 hours, 36,926 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME STA Y=1037 OVER SRT 17 RH AT CPAX. SUMMARY OF NRC 00424: FRAME STA Y=1037 OVER SRT 17 RH AT CPAX WAS REPAIRED PER B717-200 SRM 53-20-07-2R REPAIR 4. (LP #2836625)
